MAUDE Adverse Event Report: ARTHREX, INC. 2.0MM DRILL BIT, CMP FT, CALIBRATED; BIT, DRILL

ARTHREX, INC. 2.0MM DRILL BIT, CMP FT, CALIBRATED; BIT, DRILL
Model Number 2.0MM DRILL BIT, CMP FT, CALIBRATED
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a health care professional via mail that an ar-8737-34 drill bit broke while surgeon was using it.This was discovered during a procedure on (b)(6) 2021.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
2.0MM DRILL BIT, CMP FT, CALIBRATED
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471364
Report Number1220246-2022-04403
Device Sequence Number13881451
Product Code HTW
UDI-Device Identifier00888867127128
UDI-Public00888867127128
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.0MM DRILL BIT, CMP FT, CALIBRATED
Device Catalogue NumberAR-8737-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown